# SDR SWAA2024052281441

- Difficulty date: May 1, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FIXED L/E UPPER SKIN ANGLE FASTENER HOLE IS CRACKED AT KRAS 221<[01] REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0 AND DWG. 116A4008.
